MathSciNet Relay Station
MathSciNet bibliographic data
MR1851176 14H15 (58D29)
Goulden, I. P.; Harer, J. L.; Jackson, D. M. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4405–4427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement